# SDR DLL14010642

- Difficulty date: April 19, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- Aircraft time: 75,309 hours, 21,790 cycles
- System (JASC): 4990 · APU Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK FROM GATE WHEN STARTING ENGINES, NOTICED HOT PLASTIC SMELL. NOTIFIED BY CABIN ATTENDANTS OF CABIN FILLING WITH SMOKE AND ALL SMOKE ALARMS GOING OFF. FOUND GARLOCK SEAL FOR APU GENERATOR LEAKING OIL. REPLACED CARBON SEAL.
